# SDR NOCA02112

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DET L2 BATHROOM VENT WENT OFF IN FLIGHT.  NO SMOKE IN LAV, GARBAGE DET NORMAL.  L2 LAV SMOKE DET, OPS CHECK GOOD IAW AMM 26-13-00.  NO FURTHER DEFECTS NOTED.
